| Model Number |
1804350-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during removal of the stylet of the 3.50x15mm xience skypoint stent delivery system (sds) difficulty was noted and upon inspection the cath lab tech noted a kink on the tip of the sds.The sds was not used in the procedure.There was no patient involvement and clinically signifcant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.A conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.